# SDR AALA201608159002

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 7,658 hours, 2,945 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE NR 1 ENGINE LT FAN COWL OIL SERVICE DOOR WAS FOUND MISSING DURING A WALK AROUND INSPECTION.  AIRCRAFT GROUNDED:  MAINTENANCE REPLACED THE NR 1 ENGINE OUTBOARD FAN COWL IAW AMM 71-13-11-0401.
